MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 city : (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during regular inspection, the cs100 intra-aortic balloon pump (iabp) has caster damage.There was patient involvement.
 
Event or Problem Description
It was reported that during regular inspection, the cs100 intra-aortic balloon pump (iabp) has caster damage.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields - b4,d9,g3,g6,h2,h3,h6(type of investigation,investigation findings,component code,investigation conclusions,h10,h11.Corrected fields - d4(catalog #).A getinge field service engineer (fse) confirmed caster damage.Operating time: 8,887 hours.Replaced due to damage on the front of the caster.Device passed all functional tests.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit for the reported malfunction.The fse replaced the caster (0401-00-0062).The driving test had good results.Functionality and safety checks were completed.The iabp was returned to the customer.The defective components were received for further investigation.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18551976
Report Number2249723-2024-00279
Device Sequence Number6402324
Product Code DSP
UDI-Device Identifier10607567108674
UDI-Public(01)10607567108674(21)SA02595-E4
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-65
Device Catalogue Number0998-UC-3013-65
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer03/18/2024
05/08/2024
11/28/2024
01/03/2025
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date03/18/2024
05/16/2024
12/06/2024
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown